# SDR GAIA05026

- Difficulty date: October 14, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N106KH
- Make and model: Boeing 737-3Y0
- Aircraft serial: 24916
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101660105
- Condition: Deployed
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST ARRIVAL AND PARKING, GROUND CREW WAS OPENING R1 DOOR, SLIDE WAS STILL ARMED, EXIT SLIDE DEPLOYED.  NO DAMAGE OR INJURY OCCURRED.  REMOVED AND REPLACED R1 DOOR SLIDE AS REQUIRED.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
